Author: O Burdakov; I Kapyrin; Y Vassilevski;

Title: Monotonicity recovering and accuracy preserving optimization methods for postprocessing finite element solutions

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 3126 - 3142


Author: MK Mudunuru; KB Nakshatrala;

Title: A framework for coupled deformation-diffusion analysis with application to degradation/healing

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Year: 2012

Volume: 89

Page: 1144 - 1170


Author: H Nagarajan; KB Nakshatrala;

Title: Enforcing the non-negativity constraint and maximum principles for diffusion with decay on general computational grids

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Year: 2011

Volume: 67

Page: 820 - 847


Author: WZ Huang;

Title: Discrete Maximum Principle and a Delaunay-Type Mesh Condition for Linear Finite Element Approximations of Two-Dimensional Anisotropic Diffusion Problems

Journal: NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS

Year: 2011

Volume: 4

Page: 319 - 334


Author: ZQ Sheng; GW Yuan;

Title: The finite volume scheme preserving extremum principle for diffusion equations on polygonal meshes

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 2588 - 2604


Author: K Lipnikov; G Manzini; D Svyatskiy;

Title: Analysis of the monotonicity conditions in the mimetic finite difference method for elliptic problems

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 2620 - 2642


Author: XP Li; WZ Huang;

Title: An anisotropic mesh adaptation method for the finite element solution of heterogeneous anisotropic diffusion problems

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 8072 - 8094


Author: K Nikitin; Y Vassilevski;

Title: A monotone nonlinear finite volume method for advection-diffusion equations on unstructured polyhedral meshes in 3D

Journal: RUSSIAN JOURNAL OF NUMERICAL ANALYSIS AND MATHEMATICAL MODELLING

Year: 2010

Volume: 25

Page: 335 - 358


Author: K Lipnikov; D Svyatskiy; Y Vassilevski;

Title: A monotone finite volume method for advection-diffusion equations on unstructured polygonal meshes

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 4017 - 4032


Author: KB Nakshatrala; AJ Valocchi;

Title: Non-negative mixed finite element formulations for a tensorial diffusion equation

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 6726 - 6752


Author: M Darwish; F Moukalled;

Title: A Compact Procedure for Discretization of the Anisotropic Diffusion Operator

Journal: NUMERICAL HEAT TRANSFER PART B-FUNDAMENTALS

Year: 2009

Volume: 55

Page: 339 - 360


Author: J Karatson; S Korotov;

Title: AN ALGEBRAIC DISCRETE MAXIMUM PRINCIPLE IN HILBERT SPACE WITH APPLICATIONS TO NONLINEAR COOPERATIVE ELLIPTIC SYSTEMS

Journal: SIAM JOURNAL ON NUMERICAL ANALYSIS

Year: 2009

Volume: 47

Page: 2518 - 2549


Author: ZQ Sheng; JY Yue; GW Yuan;

Title: MONOTONE FINITE VOLUME SCHEMES OF NONEQUILIBRIUM RADIATION DIFFUSION EQUATIONS ON DISTORTED MESHES

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Year: 2009

Volume: 31

Page: 2915 - 2934


Author: JA Evans; TJR Hughes; G Sangalli;

Title: Enforcement of constraints and maximum principles in the variational multiscale method

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2009

Volume: 199

Page: 61 - 76


Author: GW Yuan; ZQ Sheng;

Title: Monotone finite volume schemes for diffusion equations on polygonal meshes

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2008

Volume: 227

Page: 6288 - 6312